JournalsaihpcVol. 21, No. 3pp. 295–318

On nonlinear Schrödinger equations in exterior domains

  • N Burq

    Université Paris Sud, Mathématiques, bât 425, 91405 Orsay cedex, France
  • P Gérard

    Université Paris Sud, Mathématiques, bât 425, 91405 Orsay cedex, France
  • N Tzvetkov

    Université Paris Sud, Mathématiques, bât 425, 91405 Orsay cedex, France
On nonlinear Schrödinger equations in exterior domains cover
Download PDF

Abstract

We prove a local smoothing effect and Strichartz type estimates for the Schrödinger equation on the exterior of a non-trapping obstacle. As a consequence we deduce global existence and uniqueness results for the Cauchy problem for nonlinear Schrödinger equations in these particular geometries.

Résumé

On démontre un effet de régularisation local et des inégalités de type Strichartz pour l’équation de Schrödinger à l’extérieur d’un obstacle non captant. On en déduit des résultats d’existence globale et d’unicité pour l’équation de Schrödinger non linéaire.

Cite this article

N Burq, P Gérard, N Tzvetkov, On nonlinear Schrödinger equations in exterior domains. Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (2004), no. 3, pp. 295–318

DOI 10.1016/J.ANIHPC.2003.03.002